# SDR SWAA2022062721893

- Difficulty date: June 23, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 50,078 hours, 25,303 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK: L-2 DOOR GIRT BAR FITTING IS LOOSE. / [01] RE-SECURED L2 DOOR GIRT BAR FITTING. REF B737 SOPM 20-50-01.;[02] VERIFIED STEP 1.
